# SDR CALA2013120393408

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 64,659 hours, 24,547 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: 1160APS
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PUNGENT ODOR THROUGHOUT CABIN, MAKING CABIN CREW NAUSEOUS.  REPLACED APU FOR OIL INTERNAL LEAKAGE.
